Vol. 97, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On polynomial invariants of fibered 2-knots

Kouhei Asano and Katsuyuki Yoshikawa

Vol. 97 (1981), No. 2, 267–269
Abstract

Given any polynomial λ(t) = j=0mcjtj satisfying the conditions that cj is an integer, λ(1) = ±1, c0 = 1 and cm = ±1, we will construct a fibered 2-knot in the 4-sphere with the invariants {λiq(t)} such that λ1q(t) = λ(t) and λiq(t) = 1 for i > 1 and q = 1,2.

Mathematical Subject Classification 2000
Primary: 57Q45
Secondary: 57M12
Milestones
Received: 3 November 1980
Published: 1 December 1981
Authors
Kouhei Asano
Katsuyuki Yoshikawa